# SDR UPS04443332

- Difficulty date: September 24, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 65B017072
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D BS 280, S22-23R FRAME SPLICE FOUND CRACK.  BS 280 STR 22 TO 23R FRAME SPLICE REPLACED AS PER SRM 51-30-02.
